Alert archive / New Mexico / Tornado Warnings in 2014
Tornado Warning 15, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Jun 7, 2014, 5:03 PM MDT for Lincoln County, Torrance County, New Mexico. It was in force for 27 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2014, 5:03 PM MDT (23:03 UTC)
- Expired
- Jun 7, 2014, 5:30 PM MDT
- In force
- 27 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Lincoln County, NM, Torrance County, NM
The radar
The Holloman AFB radar (KHDX), 144 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 5:09 PM MDT | HAIL 1 | 1 Se Corona, NM | |
| Jun 7, 5:10 PM MDT | HAIL 2 | Corona, NM | |
| Jun 7, 5:12 PM MDT | HAIL 1.75 | Corona, NM | DAMAGE TO ROOFS... WINDOWS... WINDSHIELDS AND VEHICLES |
| Jun 7, 5:40 PM MDT | HAIL 1.75 | Corona, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 4:15 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2525 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
807 WFUS55 KABQ 072303 TORABQ NMC027-057-072330- /O.NEW.KABQ.TO.W.0015.140607T2303Z-140607T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 503 PM MDT SAT JUN 7 2014 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * TORNADO WARNING FOR... NORTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO SOUTHEASTERN TORRANCE COUNTY IN CENTRAL NEW MEXICO * UNTIL 530 PM MDT * AT 458 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A TORNADO NEAR CORONA...MOVING EAST AT 10 MPH. * THE TORNADO WILL BE NEAR... CORONA... RURAL SOUTHEASTERN TORRANCE COUNTY AROUND 520 PM MDT PRECAUTIONARY/PREPAREDNESS ACTIONS... GO TO THE LOWEST FLOOR IN YOUR HOME OR BUSINESS. AVOID OUTSIDE WALLS AND WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT SUNDAY MORNING FOR EASTERN NEW MEXICO. && LAT...LON 3427 10535 3411 10551 3428 10567 3437 10554 TIME...MOT...LOC 2303Z 273DEG 8KT 3429 10553 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jun 7, 4:05 PM MDT, 58 minutes earlier.
Area forecast discussion, Jun 7, 4:05 PM MDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 405 PM MDT SAT JUN 7 2014 .UPDATE... EXTENDED LOW POPS FOR THIS EVE A LITTLE FARTHER TO WEST ACROSS MOST OF RIO GRANDE VALLEY AND AREAS NEAR THE DIVIDE IN NW NM. THIS EXPANSION ALSO IN PART DUE TO EXPECTED REGENERATION OF E WINDS INTO RIO GRANDE VALLEY AND LATER TO NEAR THE DIVIDE... BRINGING ADDITIONAL LOW LVL MOISTURE WESTWARD. 43 && .PREV DISCUSSION...309 PM MDT SAT JUN 7 2014... .SYNOPSIS... SOME SHOWERS AND STORMS NORTH CENTRAL AND EAST NEW MEXICO TONIGHT AND EVEN A SLIGHT CHANCE IN AND NEAR RIO GRANDE VALLEY AND PERHAPS A BIT WESTWARD DUE TO SOME ADDITIONAL MOISTURE RECHARGE INTO THE VALLEY OUT TO AT LEAST THE DIVIDE OVERNIGHT AND THE APPROACH OF UPPER LEVEL DISTURBANCE. CHANCE OF SEVERE STORMS FOR EAST NEW MEXICO A BIT LOWER THAN PREVIOUSLY THOUGHT IN THE NORTHEAST...BUT STILL A CONCERN...DUE TO HOW LONG CLOUD COVER HUNG ON TODAY AS WELL AS COOLING EFFECTS OF EARLIER SHOWERS AND STORMS. DISTURBANCE SHOULD HELP SHOWERS AND STORMS TO DEVELOP OVER A GREATER PORTION OF THE STATE SUNDAY. WEST AREAS MAY STILL HAVE TOO DEEP A LAYER OF DRY AIR ABOVE THE MORE MOIST AIR DOWN LOW. STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN EAST HALF OF THE STATE WITH TEMPERATURES COOLING A BIT MORE IN MORE AREAS THAN NOT ACROSS THE STATE. LOWER RAIN CHANCES ON MONDAY WITH CONDITIONS TRENDING EVEN DRIER THROUGH TUE OR WED AS A RIDGE OF HIGH PRESSURE BEGINS TO BUILD OVER THE AREA. && .DISCUSSION... STILL MAY BE ANOTHER EVENING OF STRONG TO SEVERE STORMS ACROSS MAINLY PORTIONS OF E CENTRAL NM WEST TO THE CENTRAL AND PERHAPS NE HIGHLANDS. AREAS NORTH OF ROUGHLY INTERSTATE 40 TO EAST OF CENTRAL MTN CHAIN HAVE STRUGGLED TO RECOVER TEMPERATUREWISE FROM EARLIER CONVECTION AND LOW CLOUDS...SO STORMS THAT MOVE INTO OR PERHAPS FORM OVER THE AREA...ESPECIALLY THE NE PLAINS...WILL LIKELY NOT HAVE AN IDEAL AMOUNT OF INSTABILITY AND HEAT TO SUSTAIN THEM AT SEVERE LVLS. IN ADDITION...LOOKING AT ANOTHER PRETTY DECENT MOISTURE SURGE INTO WEST HALF OF NM TONIGHT...ESPECIALLY THE DIVIDE EAST TO THE CENTRAL MTN CHAIN. THE SURGE LATE LAST NIGHT INTO TODAY SHOT FARTHER WEST AND LASTED LONGER THAN MODEL GUIDANCE INDICATED...AT LEAST FROM WHAT WAS INDICATED FRI. STILL THIS SURGE SHOULD ADVANCE FARTHER WEST AND ESPECIALLY SOUTH TONIGHT. STILL SEEING A DECENT SE WIND INTO PORTIONS OF MIDDLE RIO GRANDE VALLEY AS OF THIS WRITING AND THAT WILL TURN MORE TO THE EAST AND INCREASE THIS EVE. IN FACT WIND ADVISORY HAS BEEN HOISTED FOR MIDDLE RIO GRANDE VALLEY FOR TONIGHT. WINDS AS USUAL TO BE STRONGEST BELOW GAPS. THIS SURGE SHOULD HELP ENCOURAGE A BROADER COVERAGE OF CONVECTION ON SUN AS WEAKENING SHORTWAVE TROUGH CROSSES THE STATE. IF IT CAN SLOW DOWN BY A FEW HOURS THE TIMING OF ITS ENERGY CONTRIBUTION AND LIFT WOULD COINCIDE BETTER WITH PEAK HEATING TO ENCOURAGE MORE CONVECTION ACROSS AREAS FROM THE DIVIDE TO THE RIO GRANDE VALLEY. BEST DIRECTIONAL SHEAR WITH HEIGHT AND DEEPER MOISTURE WILL BE BEST POSTIONED OVER EASTERN NM AGAIN ON SUN...SO MORE SEVERE STORMS POSSIBLE. STORMS BETWEEN THE RIO GRANDE AND THE CONTINENTAL DIVIDE WILL HAVE LESS MOISTURE TO WORK WITH SO WILL BE MORE MINIMAL IN COVERAGE. THE SOUTHERN STREAM SHORT WAVE WILL MEET WITH A NORTHERN STREAM ONE THAT WILL DIVE INTO NORTHEASTERN NM AND THIS COULD KEEP PRECIPITATION GOING INTO SUNDAY NIGHT MONDAY MORNING IN THE EAST. BY MON AFTN IT APPEARS THERE WILL BE SUFFICIENT MOISTURE IN THE WAKE OF THE DEPARTING DISTURBANCES FOR A FEW ADDITIONAL STORMS... BUT SUBSIDENCE LOOKS HEALTHY ENOUGH TO SUPPRESS STORM DEVELOPMENT AT LEAST TO SOME DEGREE. RIDGE OVER MEXICO WILL NUDGE INTO NM A BIT MORE...ENCOURAGING SOME DRYING OF THE ATMOSPHERE. THIS TREND SHOULD LINGER INTO TUE AND PERHAPS WED AS WELL. POTENTIAL BACK DOOR FRONT THU SHOULD BRING SOME MOISTURE REPLENISHMENT AND A BETTER CHANCE OF AT LEAST A FEW SHOWERS AND STORMS FOR LATE WEEK. 43 && .FIRE WEATHER... CRITICAL FIRE WEATHER OUTLOOK...DRY THUNDERSTORMS AND LOCALIZED RED FLAG CONDITIONS FOR THE NORTHWEST SUNDAY AFTERNOON. LOCALIZED RED FLAG AND SUPERHAINES ACROSS THE WESTERN THIRD ON MONDAY AFTERNOON...AND NEAR THE CHUSKA RANGE ON TUESDAY AFTERNOON AND OVER THE CONTINENTAL DIVIDE SOUTH OF INTERSTATE 40 ON WEDNESDAY THROUGH FRIDAY AFTERNOON. MODELS...IN REASONABLE AGREEMENT THROUGH THE UPCOMING WORK WEEK. VIGOROUS SHORT WAVE IN NEAR ZONAL FLOW OVER WESTERN ARIZONA WILL SHEAR EASTWARD ACROSS NEW MEXICO ON SUNDAY TO SHIFT FLOW OVERHEAD TO NORTHWEST...AS RIDGE CORE BUILDS OVER THE GULF OF CALIFORNIA AND CLOSED LOW STRENGTHENS RAPIDLY OVER THE SOUTHERN PLAINS STATES. NEAR ZONAL FLOW THROUGH MIDWEEK...AS NEXT SHORTWAVE AMPLIFIES OVER THE SOUTHERN CALIFORNIA COAST AND SHEARS EASTWARD NORTH OF NEW MEXICO ON THURSDAY. RIDGE CORE SHIFTING TO SOUTHERN CHIHUAHUA AND EXPANDING ACROSS NEW MEXICO...AS NEXT PACIFIC WAVE TAKES SHAPE OVER THE PACIFIC NORTHWEST INBOUND TO THE FOUR CORNERS BY NEXT WEEKEND. OVERNIGHT...A FEW DEGREES COOLER WITH EXCELLENT HUMIDITY RECOVERY FOR THE EASTERN HALF OF THE STATE IN THE WAKE OF WIDESPREAD...AND ONGOING...OVERNIGHT CONVECTION. RECOVERIES LESS IMPRESSIVE MOVING WEST...WITH FAIR RECOVERIES NEAR THE ARIZONA LINE IMPROVING TO GOOD NEAR THE RIO GRANDE VALLEY. COLD FRONT SWEEPING AGAINST THE CENTRAL MOUNTAINS EN ROUTE TO THE CONTINENTAL DIVIDE WILL SQUIRT EASTERLY GUSTS THROUGH GAPS AND OUT OVER THE RIO GRANDE VALLEY THROUGH SUNDAY DAYBREAK. FOR SUNDAY...SHORTWAVE OUT OF WESTERN ARIZONA MAKING AN EASTBOUND ZIP ACROSS NEW MEXICO DURING THE DAY...AS COLD FRONT STALLS FROM ROUGHLY GALLUP TO HOBBS. SHOWER AND THUNDERSTORM COVERAGE WILL EXPAND WESTWARD ACROSS THE RIO GRANDE AND CONTINENTAL DIVIDE OUT TO THE FRONTAL BOUNDARY. DRY THUNDERSTORMS WITH SOME SUPERHAINES WILL SET THE ENVIRONMENT ACROSS THE NORTHWEST PLATEAU...WITH A FEW HOURS OF RED FLAG WINDS AND LOW HUMIDITIES EXPECTED DURING FRONTAL APPROACH LATE SUNDAY AFTERNOON. WILL HEADLINE NORTHWEST PLATEAU TO COVER FOR NOW...AS STORM COVERAGE AND RED FLAG DURATION NOT QUITE THERE FOR STRONGER MEASURES. REMAINING VERY DRY OVER THE WEST...WITH HUMIDITIES BOTTOMING IN THE TEENS AND 20S CENTRAL...AND 30S TO THE 50S IN THE EAST AS TEMPERATURES FALL WELL BELOW EARLY JUNE NORMALS. EXCELLENT VENTILATION WEST WILL FALL BACK TOWARD GOOD OVER THE EAST IN MORE STABLE AIR MASS. GOOD TO EXCELLENT HUMIDITY RECOVERIES EAST...WITH FAIR TO GOOD IN THE EAST. FOR MONDAY...NORTHWEST FLOW WELL ESTABLISHED ALOFT WITH STALLED COLD FRONT LYING FROM THE FOUR CORNERS TO NORTHERN CHIHUAHUA BETWEEN EL PASO AND THE BOOT HEEL. SHOWER COVERAGE REDUCED IN COVERAGE AND INTENSITY...WITH DRY STORMS A POSSIBLE FOR THE CONTINENTAL DIVIDE SOUTH OF INTERSTATE 40...AND BROAD AREA OF ISOLATED TO SCATTERED STORM COVERAGE OVER THE EAST. SIGNIFICANTLY DECREASED MOISTURE WILL LIMIT COVERAGE OF WETTING RAINS AS WELL THROUGH MONDAY AFTERNOON. AFTERNOON BREEZES MOSTLY NORTHWESTERLY OVER THE NORTHWEST PLATEAU...AND OUT OF THE NORTH ALONG THE EASTERN BORDER...AS CONDITIONS REMAIN DRY IN THE WEST...AND HUMIDITIES BOTTOM IN THE 20S AND 30S TO THE EAST. SOME SPOTTY SUPERHAINES VALUES SHOWING UP IN THE WEST THROUGH MONDAY EVENING...AND THIS WILL BE WATCHED FOR TRENDS. EXCELLENT VENTILATION WEST DEGRADING TO FAIR TO GOOD OVER THE EAST AS DAYTIME HIGH TEMPERATURES RUN UP TO 10 DEGREES BELOW NORMAL OVER THE EAST...AND REMAIN NEAR NORMAL OVER THE WEST. EXCELLENT HUMIDITY RECOVERY IN THE EAST...FAIR TO GOOD IN THE WEST. FOR TUESDAY...RIDGE BUILDING IN PROGRESS OVER WESTERN NEW MEXICO AS DOME OF HIGH PRESSURE EXPANDS ACROSS THE ENTIRE STATE. WARM UP WILL PUSH TEMPERATURES BACK TOWARD NORMAL IN THE EAST...AND LEAVE THEM A FEW DEGREES ABOVE NORMAL IN THE WEST. AFTERNOON SOUTHWEST BREEZES MAINLY NEAR THE ARIZONA BORDER...AS SPOTTY THUNDERSTORM COVERAGE WILL BE CONFINED TO THE NORTHEAST QUADRANT OF THE STATE UNDER THE DOWNSTREAM LIMB OF THE RIDGE IN NORTHWEST FLOW OVERHEAD. SPOTTY SUPERHAINES VALUES SHOWING UP ONCE AGAIN TUESDAY AFTERNOON NEAR THE ARIZONA LINE...AS MINIMUM HUMIDITIES RUN IN THE SINGLE DIGITS IN THE WEST...AND IN THE TEENS AND 20S OVER THE EAST. FAIR HUMIDITY RECOVERIES OVERNIGHT...AND RUNNING LOCALLY A LITTLE BETTER IN THE EXTREME EAST. NO VENTILATION ISSUES. OUTLOOK...WEDNESDAY THROUGH FRIDAY...RIDGE COLLAPSING EASTWARD WEDNESDAY WILL LEAVE TURBULENT ZONAL FLOW OVERHEAD ON THURSDAY WITH FLOW STRENGTHENING AND BACKING SOUTHWEST FRIDAY IN ADVANCE OF NEXT INBOUND PACIFIC TROUGH. LAST OF THE WARMING TREND WEDNESDAY WILL LEVEL OFF THROUGH FRIDAY...KEEPING TEMPERATURES A FEW DEGREES ABOVE MID JUNE NORMALS. MOSTLY AN EASTERN DRY LINE SHOW FOR SCATTERED THUNDERSTORMS...AND THESE MOSTLY EAST OF A LINE FROM RATON TO CLOVIS ALL THREE AFTERNOONS WITH BEST CHANCES FOR BETTER COVERAGE ON TUESDAY AFTERNOON. REMAINING VERY DRY WEST AND CENTRAL...WITH HUMIDITIES IN THE TEENS AND 20S OVER THE EAST. NO VENTILATION ISSUES. SHY && .AVIATION... 18Z TAF CYCLE THUNDER OFF TO AN EARLY START OVER NORTHEAST NM...WITH CONVECTION CONTG OVER THE EASTERN HALF OF THE STATE NORTH OF INTERSTATE 40 THROUGH 04Z THIS EVENING...AND SOUTH OF INTERSTATE 40 THROUGH 12Z SUN MORNING. STORMS FROM 18Z TO 04Z WILL RUN STRONG WITH HAIL CHIEF THREAT...ENHANCED BY COLD FRONT OVER NORTHEAST NM BULGING WEST AND SOUTH ACROSS THE CONTINENTAL DIVIDE TO LIE GUP TO HOB BY 18Z SUN NOON. NORTH AND EAST OF FRONT...EXCURSIONS TO MVFR AND IFR FROM 06Z ONWARD SUN MORNING INDICATED IN TAFS WITH SCT CLOUD LAYER AT LOWEST EXPECTED CIG. CONTINENTAL DIVIDE EASTWARD MT OBSCURATION PEAKING AT 12Z SUN MORNING EASING GRADUALLY BY 18Z. SHY && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 PM THIS EVENING TO 6 AM MDT SUNDAY FOR THE FOLLOWING ZONES...NMZ519. && 43
Hazardous weather outlook, Jun 7, 5:46 AM MDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 546 AM MDT SAT JUN 7 2014 NMZ501>540-081200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 546 AM MDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED IN EASTERN NEW MEXICO THIS AFTERNOON AND THIS EVENING...ESPECIALLY WITHIN NORTHEASTERN TO EAST CENTRAL PARTS OF THE STATE. DAMAGING WINDS FROM THUNDERSTORMS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED IN EASTERN NEW MEXICO AGAIN ON SUNDAY. DAMAGING WINDS FROM THUNDERSTORMS AND LARGE HAIL WILL BE THE PRIMARY THREATS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS WITHIN EASTERN NEW MEXICO SHOULD BE ALERT AND READY TO REPORT ANY STRONG TO SEVERE WEATHER TO THE ALBUQUERQUE NATIONAL WEATHER SERVICE. YOU CAN SUBMIT YOUR REPORT AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ONTO OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Local storm report, Jun 7, 4:01 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
401 PM MDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM NON-TSTM WND GST 13 SSE MESA 33.82N 104.59W
06/07/2014 M60 MPH CHAVES NM APRSWXNET/CWOP
&&
EVENT NUMBER ABQ1400999
CMLLocal storm report, Jun 7, 4:11 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
411 PM MDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL ESTANCIA 34.76N 106.06W
06/07/2014 M0.75 INCH TORRANCE NM FIRE DEPT/RESCUE
&&
EVENT NUMBER ABQ1401000
CMLLocal storm report, Jun 7, 4:31 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
431 PM MDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL ESTANCIA 34.76N 106.06W
06/07/2014 M0.88 INCH TORRANCE NM STORM CHASER
FOUND ON GROUND IN ESTANCIA
&&
EVENT NUMBER ABQ1401001
CMLLocal storm report, Jun 7, 4:48 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
448 PM MDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL BUENA VISTA 35.91N 105.25W
06/07/2014 M1.00 INCH MORA NM AMATEUR RADIO
&&
EVENT NUMBER ABQ1401002
CHJLocal storm report, Jun 7, 5:00 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
500 PM MDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 10 NW CORONA 34.35N 105.72W
06/07/2014 M1.00 INCH TORRANCE NM AMATEUR RADIO
&&
EVENT NUMBER ABQ1401003
CHJLocal storm report, Jun 7, 5:02 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
502 PM MDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL 10 NW CORONA 34.35N 105.72W
06/07/2014 M2.50 INCH TORRANCE NM AMATEUR RADIO
&&
EVENT NUMBER ABQ1401004
CHJThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:00 PM MDT | Tornado Warning | ABQ | Quay, Union | 30 min |
| Jun 6, 6:05 PM MDT | Tornado Warning | ABQ | Chaves, Roosevelt | 25 min |
| Jun 6, 6:08 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 37 min |
| Jun 6, 6:12 PM MDT | Tornado Warning | ABQ | Harding, San Miguel | 35 min |
| Jun 6, 6:21 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 114 min |
| Jun 6, 6:40 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 65 min |
| Jun 6, 6:42 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 33 min |
| Jun 6, 6:47 PM MDT | Tornado Warning | ABQ | Roosevelt | 28 min |
| Jun 6, 6:53 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora, Union | 54 min |
| Jun 6, 6:58 PM MDT | Special Weather Statement | ABQ | Roosevelt | 32 min |
| Jun 6, 7:02 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 28 min |
| Jun 6, 7:11 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 34 min |
| Jun 6, 7:45 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 45 min |
| Jun 6, 8:35 PM MDT | Special Weather Statement | ABQ | Roosevelt | 25 min |
| Jun 6, 8:41 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 2 hr |
| Jun 6, 11:07 PM MDT | Special Weather Statement | ABQ | Quay | 38 min |
| Jun 7, 3:44 AM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Jun 7, 7:57 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 48 min |
| Jun 7, 8:24 AM MDT | Special Weather Statement | ABQ | Union | 36 min |
| Jun 7, 8:34 AM MDT | Special Weather Statement | ABQ | Harding | 41 min |
| Jun 7, 8:44 AM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Jun 7, 1:07 PM MDT | Special Weather Statement | ABQ | Taos | 38 min |
| Jun 7, 2:40 PM MDT | Wind Advisory | ABQ | 15 hr | |
| Jun 7, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 61 min |
| Jun 7, 4:02 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 43 min |
| Jun 7, 4:27 PM MDT | Tornado Warning | ABQ | Lincoln, Torrance | 33 min |
| Jun 7, 4:42 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 63 min |
| Jun 7, 4:51 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 54 min |
| Jun 7, 5:06 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 54 min |
| Jun 7, 5:13 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Union | 2 hr |
| Jun 7, 5:15 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Jun 7, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay | 30 min |
| Jun 7, 5:18 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 117 min |
| Jun 7, 5:21 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Torrance | 114 min |
| Jun 7, 5:23 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 43 min |
| Jun 7, 5:31 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Harding, Quay, San Miguel | 119 min |
| Jun 7, 5:38 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 67 min |
| Jun 7, 5:38 PM MDT | Tornado Warning | ABQ | Lincoln | 22 min |
| Jun 7, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 62 min |
| Jun 7, 5:48 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 42 min |
| Jun 7, 5:54 PM MDT | Special Weather Statement | ABQ | Santa Fe | 51 min |
Nearby
Tornado Warnings in New Mexico, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.